# SDR IPXA2014050782886

- Difficulty date: April 23, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 54,986 hours, 13,895 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1C INSPECTION, LT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR XOS 733.    REPAIRED DOUBLER BETWEEN XOS 728-734 IAW SRM 57-40-02, REPAIR 15 FIG 203.
